# SDR 20000522AP013

- Difficulty date: November 14, 1999
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Fuselage
- Part time: 88,287 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK, FOUND CABIN STATION 45 XCW 53 LEFT - XCW 53 RT FLOOR MEMBRANE NUMEROUS CRACKS.  FABRICATED DOUBLER IAW DC-8 SRM 53-2-0, 51-1-4.  TREATED, PRIMED, AND INSTALLED DOUBLER IAW DC-8 SRM 51-1-8, 51-1-21, 53-2-0.  (M)
